# SDR IPXA2025031482551

- Difficulty date: February 27, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT:STR ZONE 300 APU INLET DOOR AT STA 1787.45 FWD STRAP HAS CORROSION.  REPLACE 1 EACH APU INLET FORWARD STRAP AT STA 1787.45 (P/N: 148N3138-20) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51 REQUIREMENTS. INSTALLED NUTPLATE ON STRAP AND INSTALLED STRAP ON FWD APU INLET DOOR. IAW B757-200 SRM 51-40-02 AND AMM 51-21-15-370-801.  REVIEWED.
